# SDR 2017FA0000269

- Difficulty date: July 1, 2017
- Submitted: July 1, 2017
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 8,610 hours, 5,680 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Part time: 8,610 hours, 5,680 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MINOR CORROSION REPAIRS TO RIGHT ELEVATOR SKINS IAW ENGINEERING LETTER DQ6553M1.
